# SDR AALA202402059948

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 32,150 hours, 13,726 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. RESECURED LAVATORY DOOR LOOSE TRIM
